Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Can gland TB recur ?

two years back i was suffering though gland tb,unfotunately i could not complete the medicine,now I am suffering through weakness and fever , my monthly period has also been stopped. I am suspecting that once again tb is affecting me.
Asked On : Thu, 24 Nov 2011
Answers:  2 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello mangal patnaik...
welcome to HCM...

as per ur query...
if u have stopped ur medicine for that without consulting doctors then u do so much wrong...
and if u feel that u r suffering again then why u r delay as if that becomes serious the it is very dangerous....
so consult ur family physician as soon as possible...and if u r suffering that disease again then i will guide u some ayurvedic home formulation too to get out from that disease very soon...

wishes u a gud health...
Answered: Wed, 30 Nov 2011
General & Family Physician Dr. Sitara's  Response
Hello. Its better if u get yourself checked for tb and complete the course or else, it ll ead to drug resistant tb
Answered: Fri, 25 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor